MAUDE Adverse Event Report: VENTEC LIFE SYSTEMS, INC VOCSN; VENTILATOR, CONTINUOUS, FACILITY USE

VENTEC LIFE SYSTEMS, INC VOCSN; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number V+C+PRO, JAPANESE
Medical Device Problem Code Output Problem (3005)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/10/2024
Type of Reportable Event Malfunction
Event or Problem Description
An authorized third party service provider (asp) contacted ventec to report that the device was providing an alarm indicating very low fio2 (fraction of inspired oxygen) readings.There were no reports of patient involvement associated with the reported event.
 
Additional Manufacturer Narrative
H6: the authorized third party service provider will further evaluate and repair the device.A follow-up report will be submitted when the investigation is complete as defined by 21 cfr 803.56.
 
Additional Manufacturer Narrative
H6: the authorized third party service provider (asp) elected to return the device to ventec for evaluation and repair.The device was evaluated by ventec where the reported issue of it alarming due to very low fio2 (fraction of inspired oxygen) readings was confirmed through a review of its electronic records (system logs).Ventec was unable to duplicate the very low fio2 alarm during testing.During the evaluation, however, ventec also observed that the device was providing inaccurate fio2 readings.Ventec replaced the oa2 board and metering valve to resolve both reported issues.Proper device operation was then confirmed through functional and performance testing.The investigation determined that the cause of the reported issue was the oa2 board and metering valve, which did have a broken drive band.

Brand Name
VOCSN
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
VENTEC LIFE SYSTEMS, INC
22002 26th ave se
bothell WA 98021
Manufacturer (Section G)
VENTEC LIFE SYSTEMS, INC
22002 26th ave se
bothell WA 98021
Manufacturer Contact
elizabeth gilbert
22002 26th ave se
bothell, WA 98021
4256861765
MDR Report Key20185949
Report Number3013095415-2024-00641
Device Sequence Number8363939
Product Code CBK
UDI-Device Identifier00855573007211
UDI-Public(01)00855573007211(11)171208
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K162877
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Distributor
Initial Reporter Occupation 505
Type of Report Initial,Followup
Report Date (Section B) 08/18/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberV+C+PRO, JAPANESE
Device Catalogue NumberPRT-00900-100
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/18/2024
Supplement Date Received by Manufacturer10/04/2024
Initial Report FDA Received Date09/10/2024
Supplement Report FDA Received Date11/01/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/08/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown